# SDR DALA2020010407701

- Difficulty date: December 28, 2019
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 58,136 hours, 5,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 1421303) RH FUSELAGE SKIN APPROX STA 1028 AND STA 1033 STR 37R FOUND 02 EA HOLE SURFACE CRACKS. CORRECTIVE ACTION: REPAIRED IAW DELTA PRI 583826-14AD REV 1 STEP 11D.
